Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 45, NWS Austin/San Antonio, TX

April 5, 2023Guadalupe County, Wilson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 5, 2023, 10:07 PM CDT for Guadalupe County, Wilson County, Texas. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2023, 10:07 PM CDT (03:07 UTC)
Expired
Apr 5, 2023, 10:22 PM CDT
In force
15 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Guadalupe County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 30 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2023-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2023-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.2

Open this sounding in Storm Lab

The text

As transmitted.

246 
WUUS54 KEWX 060307
SVREWX
TXC187-493-060400-
/O.NEW.KEWX.SV.W.0045.230406T0307Z-230406T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1007 PM CDT Wed Apr 5 2023

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Guadalupe County in south central Texas...
  North central Wilson County in south central Texas...

* Until 1100 PM CDT.

* At 1007 PM CDT, a severe thunderstorm was located near La Vernia,
  or 10 miles northwest of Stockdale, moving northeast at 25 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Seguin, McQueeney, La Vernia, Kingsbury, New Berlin, Geronimo,
  Sutherland Springs, Nolte and Zipp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 2950 9775 2922 9808 2929 9822 2969 9796
      2954 9772
TIME...MOT...LOC 0307Z 217DEG 23KT 2931 9811 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

BRADY
2 follow-up statements
017 
WWUS54 KEWX 060315
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1015 PM CDT Wed Apr 5 2023

TXC187-493-060400-
/O.CON.KEWX.SV.W.0045.000000T0000Z-230406T0400Z/
Guadalupe TX-Wilson TX-
1015 PM CDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN GUADALUPE AND NORTH CENTRAL WILSON COUNTIES...

At 1015 PM CDT, a severe thunderstorm was located over La Vernia, or
10 miles northwest of Stockdale, moving northeast at 25 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Seguin, McQueeney, La Vernia, Kingsbury, New Berlin, Geronimo,
Sutherland Springs, Nolte and Zipp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2925 9805 2933 9819 2969 9796 2954 9772
      2953 9773
TIME...MOT...LOC 0315Z 217DEG 23KT 2935 9807 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

BRADY
121 
WWUS54 KEWX 060322
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1022 PM CDT Wed Apr 5 2023

TXC187-493-060332-
/O.CAN.KEWX.SV.W.0045.000000T0000Z-230406T0400Z/
Guadalupe TX-Wilson TX-
1022 PM CDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GUADALUPE AND
NORTH CENTRAL WILSON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail is
still possible with this thunderstorm.

LAT...LON 2925 9805 2933 9819 2969 9796 2954 9772
      2953 9773
TIME...MOT...LOC 0321Z 217DEG 23KT 2939 9804 

$$

BRADY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 6:25 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Apr 5, 6:25 PM CDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
625 PM CDT Wed Apr 5 2023

...New AVIATION...

.SHORT TERM...
(Tonight through Thursday night)
Issued at 214 PM CDT Wed Apr 5 2023

Much drier air has filtered in behind the cold front early this
afternoon with dewpoints tanking into the 10s and 20s. This will
result in critical fire weather conditions despite some morning
rainfall over portions of the Red Flag Warning. Northerly winds of
15-25 mph with some gusts up over 30 mph will be common through the
early evening with minimum relative humidity values falling between
5% and 20%. Fire weather concerns should rapidly diminish after 4pm
when the RFW is set to expire as sfc winds relax due to a weakening
pressure gradient. We will quickly follow our fire concerns with
rain/flooding concerns into the next 24-36 hours.

Tonight and Thursday, expect northeasterly flow to continue at the
surface, but flow between 850mb and 200mb will be southwesterly.
This will lead to a textbook overrunning type setup with a series of
shortwaves rippling through the flow at 500mb over South-Central
Texas through the duration of the short term forecast period. This
will result in rounds of rain and thunderstorms with locally heavy
rain/low chance of flooding rain possible, especially over the
Coastal Plains, where guidance continues to depict the possibility
of totals in the 2-4" range through Friday morning. At this point,
severe weather is not expected, however, there does appear to be an
outside chance for a small hail report or two over the southern Rio
Grande Plains (south of Highway 90) on Thursday afternoon, with SPC
placing this region in a Marginal Risk (Level 1 of 5) for hail.
Additionally, with regard to the flooding threat, WPC does place the
Coastal Plains in a Day 1 Slight Risk ERO, with a Slight Risk
extending to the I-35 Corridor on Thursday.

Much cooler temperatures can also be expected for Thursday, as
overcast skies and cooler air filters into the area. Rain-cooled air
will also contribute to a lack of warming through the day, with
nearly steady temperatures in the upper 50s to around 60 through the
day Thursday. Thursday night will feature continued rounds of
showers and storms with temperatures falling into the upper 40s to
mid 50s.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 214 PM CDT Wed Apr 5 2023

The frontal boundary will remain stalled near the coast and
isentropic upglide over the boundary will produce showers and
thunderstorms across the CWA Friday. Most of the locally heavy rain
will have ended as some drier air moves in from the northeast. An
additional half inch of rain will be possible in some places east of
I-35. The boundary will become progressive again Friday afternoon and
rain chances will decrease through the evening. Dry weather will
return by Saturday morning. We expect rainfall totals for the event
to be 1/4" to 1/2" over the southern Edwards Plateau and Rio Grande
Plains, 1" to 2" over the Hill Country, 2" to 3" over the I-35
corridor, and 3" to 4" over the Coastal Plains. WPC has included our
Coastal Plains counties in the Marginal Excessive Rain Outlook for
Friday. High pressure will move across the region over the weekend
keeping the weather dry into the start of next week. Temperatures
will warm each day Saturday through next Wednesday. Easter Sunday
will be partly cloudy and a little cool with temperatures a few
degrees below normal. Dry weather will continue into the work week
and temperatures will reach the middle 80s by Wednesday.

&&

.AVIATION...
(00Z TAFS)
Issued at 613 PM CDT Wed Apr 5 2023

The South-Central Texas I-35 TAF sites (KAUS, KSAT, KSSF) will see
deteriorating flight conditions later tonight through the end of the
TAF period (Thursday night) as rain and convection advances across
the region from the southeast. Ceilings and visibility will be
expected to gradually lower with the prevailing rain and occasional
thunderstorms to MVFR overnight then eventually IFR to near LIFR
during Thursday into Thursday night. With occasional thunderstorm
activity, have elected to go with VCTS at the sites rather than any
prevailing thunderstorm groups. Moderate northerly breezes should
continue of around 10 to 15 knots through the period.

KDRT will remain VFR through tonight and for most of Thursday with
increasing mid to high level clouds. MVFR ceilings are to develop
late Thursday afternoon towards the end of the TAF period from the
southeast. Additionally, shower chances gradually uptick Thursday
afternoon into Thursday where have elected to keep vicinity shower
chances within the TAF. Thunderstorm may be possible but overall
confidence is too low to insert into this TAF at this time. Winds
will generally trend out of the east to east-northeast around 5 to
10 knots at KDRT.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              51  57  51  59 /  50  80  80  80
Austin Bergstrom Intl Airport  51  57  50  58 /  60  90  80  80
New Braunfels Muni Airport     52  57  52  60 /  70  90  90  90
Burnet Muni Airport            49  57  49  57 /  20  70  70  70
Del Rio Intl Airport           55  68  56  65 /   0  40  50  70
Georgetown Muni Airport        49  57  49  57 /  40  80  80  80
Hondo Muni Airport             52  60  53  61 /  40  80  80  80
San Marcos Muni Airport        51  57  51  59 /  70  90  90  90
La Grange - Fayette Regional   54  60  54  59 /  80  90  90  90
San Antonio Intl Airport       52  58  52  60 /  60  90  80  90
Stinson Muni Airport           53  59  54  61 /  60  90  90  90

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...MMM
Long-Term...05
Aviation...Brady
Hazardous weather outlook, Apr 5, 6:28 PM CDT, 3 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
628 PM CDT Wed Apr 5 2023

TXZ171>173-183>194-202>209-217>225-228-062330-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
628 PM CDT Wed Apr 5 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Isolated strong to severe storms are possible tonight across the
coastal plains region.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday through Friday night, multiple rounds of showers and
thunderstorms are expected. Isolated strong storms are possible
across most of south central Texas on Friday. Heavy rains are
possible mainly along and east of the I-35 corridor. Minor
flooding may become possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Apr 5, 9:50 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
950 PM CDT Wed Apr 5 2023

TXZ207-220-221-060330-
Guadalupe TX-Atascosa TX-Wilson TX-
950 PM CDT Wed Apr 5 2023

...Strong thunderstorms will impact portions of south central
Guadalupe, central Atascosa and Wilson Counties through 1030 PM
CDT...

At 950 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Sutherland Springs to near
Leming. Movement was northeast at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Seguin, Pleasanton, Floresville, Stockdale, Elmendorf, La Vernia,
Kingsbury, New Berlin, Sutherland Springs, Canada Verde and Graytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2894 9849 2914 9838 2932 9824 2965 9786
      2916 9790
TIME...MOT...LOC 0250Z 205DEG 17KT 2925 9816 2906 9842

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

BRADY
Special weather statement, Apr 5, 9:51 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
951 PM CDT Wed Apr 5 2023

TXZ220-060330-
Atascosa TX-
951 PM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of southeastern
Atascosa County through 1030 PM CDT...

At 951 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Crowther, or 7 miles southeast of Christine, moving
northeast at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Campbellton and McCoy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2864 9834 2864 9855 2905 9835 2883 9814
      2862 9833
TIME...MOT...LOC 0251Z 209DEG 24KT 2869 9842

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

BRADY
Special weather statement, Apr 5, 9:53 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
953 PM CDT Wed Apr 5 2023

TXZ223>225-060345-
Lavaca TX-De Witt TX-Gonzales TX-
953 PM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of north central
DeWitt, southeastern Gonzales and northwestern Lavaca Counties
through 1045 PM CDT...

At 953 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cheapside, or 9 miles northwest of Cuero, moving northeast at 35 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Yoakum, Hallettsville, Shiner, Moulton, Hochheim, Cheapside,
Westhoff, Worthing, Henkhaus, Glaze City, Newtonville, Breslau,
Nickle, Dilworth, Dreyer, Witting, Mount Olive, Hamon, Wied and
Concrete.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2912 9737 2920 9752 2967 9721 2948 9691
TIME...MOT...LOC 0253Z 219DEG 31KT 2922 9738

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

BRADY
Local storm report, Apr 5, 9:55 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
955 PM CDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HAIL             4 NNW FLORESVILLE       29.19N 98.17W
04/05/2023  E0.88 INCH       WILSON             TX   PUBLIC

&&

MB
Local storm report, Apr 5, 9:56 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
956 PM CDT WED APR 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             4 NE LEMING             29.11N 98.43W
04/05/2023  E0.50 INCH       ATASCOSA           TX   PUBLIC

&&

MB
Special weather statement, Apr 5, 10:02 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1002 PM CDT Wed Apr 5 2023

TXZ194-060345-
Lee TX-
1002 PM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of southeastern Lee
County through 1045 PM CDT...

At 1002 PM CDT, Doppler radar was tracking a strong thunderstorm near
Giddings, moving northeast at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Giddings, Dime Box, Lake Somerville State Park & Trailway, Old Dime
Box, Lincoln and Loebau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3014 9691 3027 9705 3044 9687 3043 9687
      3043 9685 3039 9679 3032 9674 3032 9669
      3030 9667
TIME...MOT...LOC 0302Z 227DEG 27KT 3026 9693

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

BRADY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:37 PM CDTSpecial Weather StatementEWXLavaca38 min
Apr 5, 9:39 PM CDTSpecial Weather StatementEWXLee66 min
Apr 5, 9:50 PM CDTSpecial Weather StatementEWXWilson40 min
Apr 5, 9:51 PM CDTSpecial Weather StatementEWXAtascosa39 min
Apr 5, 9:53 PM CDTSpecial Weather StatementEWXGonzales52 min
Apr 5, 10:00 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca23 min
Apr 5, 10:02 PM CDTSpecial Weather StatementEWXLee43 min
Apr 5, 10:03 PM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson42 min
Apr 5, 10:36 PM CDTSpecial Weather StatementEWXCaldwell, Guadalupe39 min
Apr 5, 10:38 PM CDTSevere Thunderstorm WarningEWXAtascosa, DeWitt, Karnes, Wilson28 min
Apr 5, 10:41 PM CDTSevere Thunderstorm WarningEWXFayette, Lavaca31 min
Apr 5, 10:47 PM CDTSpecial Weather StatementEWXFayette43 min
Apr 5, 10:50 PM CDTSpecial Weather StatementEWXWilson40 min
Apr 5, 10:54 PM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe39 min
Apr 5, 11:16 PM CDTSpecial Weather StatementEWXKarnes44 min
Apr 5, 11:26 PM CDTSpecial Weather StatementEWXGonzales49 min
Apr 5, 11:30 PM CDTSpecial Weather StatementEWXBastrop45 min
Apr 5, 11:32 PM CDTSpecial Weather StatementEWXGuadalupe43 min
Apr 5, 11:33 PM CDTSevere Thunderstorm WarningEWXGuadalupe, Wilson35 min
Apr 5, 11:43 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Gonzales20 min
Apr 6, 12:10 AM CDTSpecial Weather StatementEWXCaldwell50 min
Apr 6, 12:12 AM CDTSpecial Weather StatementEWXLavaca48 min
Apr 6, 12:13 AM CDTSpecial Weather StatementEWXFayette47 min
Apr 6, 12:41 AM CDTSpecial Weather StatementEWXAtascosa, Frio49 min
Apr 6, 3:30 AM CDTSpecial Weather StatementEWXAtascosa45 min
Apr 6, 5:51 AM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson4 hr
Apr 6, 6:42 AM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Karnes4 hr
Apr 6, 6:48 AM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca4 hr
Apr 6, 7:31 AM CDTSpecial Weather StatementEWXComal44 min
Apr 6, 8:14 AM CDTSpecial Weather StatementEWXBexar46 min
Apr 6, 8:45 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 6, 8:47 AM CDTSpecial Weather StatementEWXGonzales43 min
Apr 6, 9:20 AM CDTSpecial Weather StatementEWXBlanco40 min
Apr 6, 9:32 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Karnes, Lavaca, Wilson3 hr
Apr 6, 12:54 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Apr 6, 2:00 PM CDTSpecial Weather StatementEWXKarnes45 min
Apr 6, 2:27 PM CDTAreal Flood AdvisoryEWXBastrop, Travis, Williamson3 hr
Apr 6, 2:28 PM CDTFlash Flood Warning Considerable damage threatEWXAtascosa, Karnes3 hr
Apr 6, 3:57 PM CDTFlash Flood Warning Considerable damage threatEWXGonzales, Karnes, Wilson4 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.